# SDR ASOA2014082711140

- Difficulty date: August 5, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 333 FRAME FWD AND AFT SIDE BETWEEN STRINGER 25L - 26R.  REMOVED CORROSION IAW SRM 51-21-06.
